MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF75124
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Difficult to Remove (1528); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 12/2023).
 
Event or Problem Description
It was reported that during angioplasty procedure the balloon allegedly had inflation problem.It was further reported that the balloon had deflation problem and it was difficult to remove.There was no patient injury.
 
Event or Problem Description
It was reported that during angioplasty procedure the balloon allegedly had inflation problem.It was further reported that the balloon had deflation problem and it was difficult to remove.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one conquest 40 pta dilatation catheter device was returned for evaluation.The returned device was noted to be bloody.Bunching was noted near the proximal end of the balloon.No other anomalies were noted.During functional testing, returned device was attempted to inflate using an inhouse presto inflation device.The balloon was noted to partially inflate and did not fully deflated.No other functional testing was done.The investigation is confirmed for the reported inflation and deflation problem, as the device was not able to inflated or deflated during the sample evaluation.The investigation is inconclusive for the reported difficult to remove due to the state of the device and no functional testing performed.The investigation is inconclusive for the reported difficult to open or remove packaging, as it cannot be reciprocated/tested in the lab environment.The pinching of the port holes noted during evaluation most likely lead to the reported inflation and deflation issues.The reported deflation issues most likely contributed to the difficulty in removing.However, the definitive root cause for the reported inflation problem, deflation problem, difficult to remove and difficult to open or remove packaging could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 12/2023), g3, h6 (device, method) h11: h6 (result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.2020394-2021-01085-1.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11861473
Report Number2020394-2021-01085
Device Sequence Number4414642
Product Code DQY
UDI-Device Identifier00801741060663
UDI-Public(01)00801741060663
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K120660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQF75124
Device Catalogue NumberCQF75124
Device Lot NumberREFN0624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date07/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;